# SDR COMA9960100

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING AFTER TAKEOFF.  ADJUSTED DOOR WARNING PROXIMITY SWITCHES.
